Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What does a spreading rash on the leg indicate?

DOCTOR OF THE MONTH - Jan 2014
Jan 2014
User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2002
Answered : 7520 Questions
Question
I HAVE A PRICKLY RASH ON MY LEGS BEEN USING CORTISONE FOR MILD RASH NOW IT IS ALL OVER MY LEGS
Wed, 9 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Kakkar S. 11 minutes later
Brief Answer:
Kindly upload images and provide additional information

Detailed Answer:
Hello. Thank you.
I am Dr kakkar (Dermatologist and Venereologist).
I have gone through your query and I have noted your concern.
I request you to kindly upload a few good quality photos of the rash in "Reports Section" so that I am able to guide you better.
Also let me know if you have any associated symptoms like itching? burning? pain? etc.

Regards
Above answer was peer-reviewed by
 
Follow-up: What does a spreading rash on the leg indicate? 20 hours later
Hi, I have provided some attachments. Please review them.
 
 
Answered by Dr. Kakkar S. 13 hours later
Brief Answer:
Moderately potent topical steroid a day a moisturizer. Also oral cetrizine

Detailed Answer:
Thank you.
I have viewed the images though they are not very clear.
I suggest you to use a moisturizer, twice daily and a moderately potent topical steroid e.g mometasone furoate 0.1 % or betamethasone valerate 0.1 % cream. Cortisone cream contains hydrocortisone which is a very mild steroid.
In addition to this you may take an oral antihistamine e.g Cetrizine 10mg tab, once a day for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor